Accessibility navigation


Mentally disordered offenders: A case linkage study of criminal justice and mental health populations

Keene, J. M. and Rodriguez, J. (2005) Mentally disordered offenders: A case linkage study of criminal justice and mental health populations. Journal of Forensic Psychiatry and Psychology, 16 (1). pp. 167-191. ISSN 1478-9957

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1080/1478994042000325994


Item Type:Article
Refereed:No
Divisions:Faculty of Arts, Humanities and Social Science
ID Code:6559
Publisher:Routledge

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation